# SDR IPXA2015100994570

- Difficulty date: September 24, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 45,810 hours, 14,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587663
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C09, FOUND DAMAGE ON M/D CARGO FLOOR PANEL, 231EFF, AT BS 412-BS 544 , LBL77 TO LBL 88.  FABRICATED THE REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-H.
